# SDR QXEA200700541

- Difficulty date: March 27, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,339 hours, 27,842 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Tool Damage
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT WING BOTTOM SPAR HAS TOOLING MARKS FROM LEADING EDGE REMOVAL, FROM NACELLE TO THE WING TIP.  REPAIRED IAW RD8-57-1119.
